Found: 14 resources


Narrow your search

Resource type

article (14)


Language

English (11)

Arabic (2)


Year
From To Submit

2021 (1)

2020 (2)

2019 (1)

2018 (1)

2017 (2)

More...
Listing 1 - 10 of 14
<<
Page
of 2
Sort by

Some Chaos on Graph Maps

Muthanna Journal of Pure Science (MJPS), 2017, Volume 4, Issue 2, Pages 13-17
 

On Asymptotic Behavior of Metric Dynamical Systems

Journal of Al-Qadisiyah for Computer Science and Mathematics, 2015, Volume 7, Issue 2, Pages 132-145

Flip systems for Markov chain shift

Journal of College of Education, 2016, Volume , Issue 1, Pages 317-328

Some Properties of Random Fixed Points and Random Periodic Points for Random Dynamical Systems

Journal of Al-Qadisiyah for Computer Science and Mathematics, 2018, Volume 10, Issue 3, Pages Math Page 118-126

Design and Analysis of Novel Six-Dimensional Hyper Chaotic System

Al-Mustansiriyah Journal of Science, 2020, Volume 31, Issue 4, Pages 62-71

Listing 1 - 10 of 14
<<
Page
of 2
Sort by